# SDR DALA1027040190

- Difficulty date: October 13, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 64,489 hours, 9,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 21AB TO 30A ARE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK.  SYSTEM OPERATION IS  NORMAL.  (2010-D1233) (DL76L102764)
